Discussions that mention percocet

Back Problems board


Hi J. Ohhhhhh. I'm sorry you're feeling so bad. (((((hugs)))))

Definitely ask for Tylenol #3 if you can handle that. The pain meds do affect some people in weird ways. Percocet does pretty well for me for pain, but it makes my eyes feel strange, kind of buggy, for lack of a better description. I had a big pile of books to read during my recovery, but I hardly read at all because it was hard to focus. I don't have that problem with the Vicodin.

Have you tried propping yourself with pillows all over to help you sleep? I used one between my knees, one behind me, and one at my chest so I didn't have to use any strength to stay put. If I was on my back, I put two pillows under my knees.

Everyone is different, but it took me several months to start feeling somewhat normal again. It might be sooner for you, since you're able to just be on Tylenol already. I was on Percocet for a couple of months before I made a step down to Vicodin. At any rate, you will see slow improvement day by day. Don't rush it. I think every one of us has had to learn the hard way not to overdo it. Consider it your full time job to work on recovery. Instead of thinking that you have no purpose because you aren't doing anything, think that you're going to spend the next 2 hours lying down so your body can rest and heal, then you'll get up to use the bathroom and walk around the house for as long as you can tolerate, and then you'll lay back down so your body can continue to work hard at healing. You need to rest so you can heal! That's not doing nothing! That's taking care of yourself so that you'll eventually be able to do all those other things that are on hold for now.

Hang in there, sweetie. It will be better. One day at a time...

Take care,
Emily :wave: